# SDR AWXA200501410

- Difficulty date: October 27, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630153
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C13 CHECK DISCOVERED CHORD CRACKED, 2.7 INCHES, AT BS 188, WL 208 AND BL 31L.  MAINTENANCE CUT OUT DAMAGED SECTION OF CHORD AT BS 188 IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5300-05314-ES3.  FABRICATED REPAIR ANGLE AND FILLERS IAW AWA ER 03-5300-05314-ES3.  INSTALLED FABRICATED REPAIR PARTS AT BS 188, WL 208 AND BL 31L IAW AWA ER 03-5300-05314-ES3.
